Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An integral mean estimate for polynomials

Author: M. A. Malik
Journal: Proc. Amer. Math. Soc. 91 (1984), 281-284
MSC: Primary 30C10; Secondary 30A10
MathSciNet review: 740186
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An inequality involving

$\displaystyle \mathop {\max }\limits_{\left\vert z \right\vert = 1} \left\vert ... ...vert {P({e^{i\theta }})} \right\vert}^q}d\theta } } \right)^{1/q}},\quad q > 0,$

for a polynomial $ P(z)$ having all its zeros in $ \left\vert z \right\vert \leqslant 1$ is presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C10, 30A10

Retrieve articles in all journals with MSC: 30C10, 30A10

Additional Information

PII: S 0002-9939(1984)0740186-3
Keywords: Polynomials, derivative, zeros, inequalities
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia